Am i in danger for taking these both? Getting dizzy a lot n just a lil off centered or somethin isnt right.please help.
Hi shayshay. Nortriptyline is an antidepressant sometimes used for chronic pain. They may cause some dizziness when taken together. I hope with him switching you he gave you stuff to help come off the vicopren. Don't know how long you've been on it for your pain, but it's a doozy to come off of, been there done that. I would schedule an appointment and talk to him about it all. Take care, Trkey
- Vicoprofen Information for Consumers
- Vicoprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicoprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2010 • 3 answers
Posted 21 Jul 2010 • 3 answers
Posted 15 Jan 2011 • 3 answers
Posted 9 May 2011 • 2 answers
Posted 11 May 2014 • 1 answer